[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] MIXING INSULINS TO PROLONG SITES



In a message dated 12/22/00 3:22:06 PM Eastern Standard Time, 
email @ redacted writes:

> 
 
>  There have been other reports of rash 
>  elimination for some when switching from IV prep to Bards. Perhaps 
>  this was part of the cause.
>  email @ redacted

I use IV prep, silhouettes and H insulin.  On the second day I dev a 
reddening of the skin just around the edge of the silhouette just in front of 
where the canula is inserted.  If it were the adhesive or the tape, I would 
think the reddening would be all around the silhouette.  It does not hurt, 
itch nor is the skin broken.  Any ideas?  What are Bards?
        
Kathie
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml